# SDR UIEA2017072501302

- Difficulty date: July 25, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 81,836 hours, 19,843 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7320 · Fuel Controlling System
- Part: Circuit Card
- Part number: 285T0458303
- Part serial: D01796
- Condition: Faulted
- Location: Lt Engine Speed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE SPEED CARD FAULTED.  REMOVED AND REPLACED THE SPEED CARD IAW AMM 73-21-54.  OPS CHECKED GOOD.
